# SDR CALA2013041200213

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 75,564 hours, 15,678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 10746017
- Part serial: 1496
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE HIGH STAGE VALVE RT BLEED OFF T/S IAW FIM 36-10-00-815-812. FOUND OVER PRESSURE SENSOR WITH HIGH RES SHORT TO GROUND.  R & R NR 2 ENG HS PILOT IAW MM-36-11-08.  RAN ENG AT POWER. NR 2 ENG BLEED OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1597379, SN OFF 01496 PILOT, HIGH STA  OFF 19-3611-9-0001 1496 ON 19-3611-9-0001 1419.
